# SDR SIMA20150408010

- Difficulty date: April 8, 2015
- Submitted: May 6, 2015
- Operation: Air carrier
- Aircraft: N607AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145064
- Aircraft time: 40,612 hours, 33,741 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: 14572008001
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER AFT FAIRING SUPPORT IS CRACKED.  REPAIRED AFT BELLY PANEL, LT LOWER ATTACHMENT SUPPORT IAW ERS-EM-5300-122.
